Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv drugs and diet pills
Nov 20, 2013

hi, I am on reyatez, norvir and truvada and would like to take garcinea diets pills to loose fat in my torso area which started when I started my meds 10 years ago. I am feeling very depressed and low esteem because my stomache looks so out of place. ca I take any diet fat loss pills?

Response from Dr. Young

Hello and thanks for posting.

I'm not aware of any significant interactions between your meds and the garcinea- but according to WebMD, there aren't any high quality reports to confirm this.

If you're having issues related to self-esteem and depression, I'd strongly encourage you to have a frank discussion about your thoughts with your care provider. Dealing with fat gain is an important health issue- there are likely multiple causes, not just lipodystrophy. Having a good handle on what your causes might be today is an important first step in finding a solution to the problem.

I hope that helps. Be well, BY



Previous
TREATMENT REGIMENS
Next
Pharms and Cures

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement